Mickelsson algebras and representations of Yangians

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalTransactions of the american mathematical society
DatePublished - Mar 2012
Issue number3
Volume364
Number of pages77
Pages (from-to)1293-1367
Original languageEnglish

Abstract

We use the theory of reductive dual pairs due to Howe to obtain explicit realizations of irreducible representations of the Yangian of the general linear Lie algebra, and of the twisted Yangians corresponding to the symplectic and orthogonal Lie algebras.

    Research areas

  • Howe duality, Cherednik functor , Drinfeld functor

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations